# SDR AALA202505271640

- Difficulty date: May 1, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 62,552 hours, 40,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004820203
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION CENTER FITTING LOCATED BTW FR 66 TO FR 68 AT LEVEL STRG 23L AT AFT GALLEY AREA L=27 INCH W=1.8 INCH D=0.015 INCH. REPLACED CENTER FITTING LOC BTW FR 66 TO FR 68 AT LEVEL STRG 23L AFT GALLEY AREA IAW A319 SRM 51-42-11-801 A319 SRM 51-72-11-911-001 AND DWG D53480505.
